

Agenda

City of Yarra Bicycle Advisory Committee

20 October 2010 Fitzroy Town Hall, 6.30- 7:30pm Mayor's Room

Chair: Cr Sam Gaylard

Secretariat: Kate Simnett, Sustainable Transport Officer

Welcome and apologies

Item 1 – Staffing News

(5 minutes, 6.30pm - 6.35pm)

Item 2 - Rathdowne Street Bus Improvements

(10min, 6.35pm - 6.45pm)

VicRoads have proposed improvements for buses in Rathdowne Street that have implications for the cycle lanes.

Item 3 - Finalisation of New Principal Bicycle Network

(10min, 6.45pm - 6.55pm)

Kate will present draft from VicRoads for comments.

Item 4 - Heidelberg Road - Chandler Hwy to Smith Street proposed bike

route

(10min, 6.55pm - 7.05pm)

Kate will make a brief presentation about this route.

Item 5 - Path prioritisation for Yarra Bend Road

(10min, 7.05pm – 7.15pm) Kate to present proposal

Other Items (7:15pm - 7:30pm)

Next meeting -

Wednesday 8 December 2010 Fitzroy Town Hall, 6.30- 7:30pm Mayor's Room